Psychiatry and Clinical Psychopharmacology
Case Report

Olanzapine induced hair loss: a case report

1.

Department of Psychiatry, School of Medicine Fırat University, Elazığ - Turkey

2.

Psychiatry Service, Elazığ Mental Hospital, Elazığ - Turkey

3.

Department of Psychiatry, Firat University School of Medicine, Elazig, Turkey

Psychiatry and Clinical Psychopharmacology 2012; 22: 362-365
DOI: 10.5455/bcp.20120719020657
Read: 1783 Downloads: 498 Published: 25 February 2021

Drug-induced alopecia is a side effect characterized by generalized hair loss. It is reversible when the drug is discontinued. Among psychotropic agents, this sideeffect is most often reported with the use of valproic acid and lithium. There are limited reports on atypical antipsychotic-induced hair loss. Here, we report a case of hair loss after olanzapine use which resolved after the discontinuation of olanzapine.


Olanzapin kullanımına bağlı saç dökülmesi: Bir olgu sunumu

İlaca bağlı alopesi; yaygın saç dökülmesi şeklinde olup, sorumlu ilacın kesilmesiyle geri dönüşümlü olan bir yan etkidir. Psikotrop ilaçlar içerisinde bu yan etkiden dolayı en çok, valproik asit ve lityum suçlanmıştır. Ancak atipik antipsikotiklere bağlı saç dökülmesi ile ilgili yayın sayısı oldukça kısıtlıdır. Yazımızda olanzapin tedavisine başladıktan sonra ortaya çıkan ve sadece tedavinin sonlandırılmasıyla düzelen, yaygın saç dökülmesi olan bir olguyu sunmayı amaçladık.

Files
EISSN 2475-0581